Autor(en)
Frank Morgan
Titel
On the singular structure of three-dimensional, area-minimizing surfaces
Teil von
  • Transactions of the American Mathematical Society, 1983, Vol.276, pp.137-143
Links zum Volltext
Beschreibungen
A sufficient condition is given for the union of two three-dimensional planes through the origin in $ {{\mathbf{R}}^n}$ $ 0 \leqslant {\gamma _1} \leqslant {\gamma _2} \leqslant {\gamma _3}$ , the union of the planes is area-minimizing.
Format
Sprache(n)
Englisch
Identifikator(en)
ISSN: 0002-9947
ISSN: 1088-6850
DOI: 10.1090/S0002-9947-1983-0684498-4
Links zum Inhalt
Schlagwörter
Area-minimizing, Mass-minimizing, Singular Structure
Systemstelle
Signatur
Die Universität der Informationsgesellschaft